# SDR AALA20150111004

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 75,142 hours, 39,660 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 9937490502
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED, INSTALLED RT WING NR 4 INBD FORMER DOUBLER & HAT BUSHING IAW WC 57-98-06.
